# SDR AWXA200300202

- Difficulty date: February 13, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,228 hours, 32,990 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1/4" CRACK WAS FOUND ON AFT SIDE OF THE AFT CABIN FRAME BS 907, BETWEEN STR 1 & 2 R/H. MAINTENANCE CUTOUT CRACKED AREA OF AFT CABIN FRAME BS 907; FABRICATED A REPAIR CHANNEL AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG. 1, PG. 1-6.
